# SDR ASMF200180918005

- Difficulty date: July 22, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 58,464 hours, 21,252 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA6073
- Condition: Damaged
- Location: Lt Engine
- Part time: 43,438 hours, 20,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MZT DUE TO DURING CRUISE, THE LEFT ENGINE PRESENTED LOW OIL QUANTITY INDICATION; SO FLIGHT CREW ACCOMPLISHED THE QRH 7.21 PROCEDURE. AT MZT, MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE LEAK CHECK IAW AMM 71-00-00, FIM 79-05 TASK 808 PROCEDURE, DETECTING THE LEFT ENGINE STARTER DAMAGED; SO THE LEFT ENGINE STARTER WAS REPLACED IAW AMM 80-11-00, OPERATIONAL TEST AND DRY MOTOR LEAK TEST WERE PERFORMED IAW AMM 79-00-00 AND AMM 71-00-00 AND BITE TO EEC IAW FIM 73-00 TASK 801 PROCEDURE, ALL TESTED CORRECT.
